Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Computing, Suppl. 6, 59-68 (1988) Computing ~ by Springer-Verlag 1988
 

Summary: Computing, Suppl. 6, 59-68 (1988) Computing
~ by Springer-Verlag 1988
Errorbounds for Quadratic Systems of Nonlinear Equations
Using the Precise Scalar Product
G. Alefeld,Karlsruhe
Abstract - Zusammenfassung
Errorbounds for Quadratic Systems of Nonlinear Equations Using tbe Precise Scalar Product. For
nonlinear systems of quadratic equations we show how the precise scalar product can be used in
order to compute and to improve inclusions for a solution. OUf main interest is the special case
which comes from the generalized eigenvalue problem.
Feblerscbranken für quadratiscbe Systeme nicbtlinearer Gleichungen unter Verwendung des genauen
Skalarprodukts. Für Gleichungssysteme des angegebenen Typs berechnen wir Einschließungen für
eine Lösung und verbessern diese unter Verwendung des genauen Skalarprodukts. Das Hauptinteresse
gilt dem Spezialfall, weIcher dem verallgemeinerten Eigenwertproblem entspricht.
1. Introduction
We consider the quadratic equation
y=u+Sy+ Ty2 (1)
where U=(Ui)is areal vector from JRn,S=(Si) is areal (n, n) matrix and T=(tijk)
is areal bilinear operator from JRnx JRnto JRndefined by TXy=(tl ktl tijk Xkyj)
for X= (Xi),Y=(Yi)EJRn. Ty2 is defined to be Tyy. The unknown vector is y=(yJ

  

Source: Alefeld, Götz - Institut für Angewandte und Numerische Mathematik & Fakultät für Mathematik, Universität Karlsruhe

 

Collections: Mathematics